User menu

Loop Space Homology of Spaces of Ls Category One and 2

Bibliographic reference Félix, Yves ; Halperin, S. ; Thomas, JC.. Loop Space Homology of Spaces of Ls Category One and 2. In: Mathematische Annalen, Vol. 287, no. 3, p. 377-386 (1990)
Permanent URL
  1. Adams, J.F., Atiyah, M.F.:K-Theory and the Hopfinvariant. Q. J. Math. Oxf. II Ser.17, 31?38 (1966)
  2. Adams, J.F., Hilton, P.J.: On the chain algebra of a loop space. Comment. Math. Helv.30, 305?330 (1956)
  3. Anick, D.: Non-commutative graded algebras and their Hilbert series. J. Alg.78, 120?140 (1982)
  4. Anick, D.: On monomial algebras of finite global dimension. Trans. Am. Math. Soc.291, 291?310 (1985)
  5. Baues, H.J., Lemaire, J.-M.: Minimal models in homotopy theory. Math. Ann.225, 219?242 (1977)
  6. B�gvad, R.: The enveloping algebra of a graded Lie algebra of global dimension two contains a free subalgebra on two generators. J. Pure Appl. Alg.38, 213?216 (1985)
  7. B�gvad, R.: The universal enveloping algebra of an infinite dimensional graded Liealgebra contains a tensor algebra if it has depth one. Preprint
  8. Bott, R., Samelson, H.: On the Pontrjagin product in spaces of paths. Comment. Math. Helv.27, 320?337 (1953)
  9. Felix, Y., Halperin, S., Lemaire, J.-M., Thomas, J.-C.: Modp loop space homology. Invent. Math.95, 247?262 (1989)
  10. Felix, Y., Halperin, S., Thomas, J.-C.: Sur l'homotopie des espaces de categorie 2. Math. Scand.55, 216?228 (1984)
  11. Felix, Y., Halperin, S., Thomas, J.-C.: The homotopy Lie algebra for finite complexes. Publ. Math. Inst. Hautes Etud. Sci.56, 387?410 (1983)
  12. Felix, Y., Halperin, S., Thomas, J.-C.: Gorenstein spaces. Adv. Math.71, 92?112 (1988)
  13. Felix, Y., Halperin, S., Thomas, J.-C.: Hopf algebras of polynomial growth. J. Algebra125, 408?417 (1989)
  14. Ganea, T.: Lusternik-Schnirelmann category and co-category. Proc. Lond. Math. Soc.10, 623?639 (1960)
  15. Gromov, M.: Homotopical effects of dilation. J. Differ. Geom.13, 303?310 (1978)
  16. Halperin, S.: Primitive subspaces of Hopf algebras of finite depth. Math. Ann.287, 387?390 (1990)
  17. Halperin, S., Lemaire, J.-M.: Suites inertes dans les alg�bres de Lie gradu�es. Math. Scand.61, 39?67 (1987)
  18. Halperin, S., Lemaire, J.-M.: Notions of category in differential algebra, 138?154. in: Algebraic topology (rational homotopy) F�lix, Y. (ed.) (Lect. Notes Math., vol. 1318). Berlin Heidelberg New York: Springer 1938
  19. Iriye, K.: On the ranks of homotopy groups of a space. Publ. Res. Inst. Math. Sci., Kyoto Univ.23, 209?213 (1987)
  20. McCleary, J.: On the modp Betti numbers of loop spaces. Invent. Math.87, 643?654 (1987)
  21. Milnor, J.W., Moore, J.C.: On the structure of Hopf algebras. Ann. Math.81, 211?264 (1965)
  22. Moore, J.C., Smith, L.: Hopf algebras and multiplicative fibrations. I. Am. J. Math.90, 752?780 (1968)